# SDR 04235429

- Difficulty date: August 22, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N429FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3194
- System (JASC): 2110 · Cabin Compressor System
- Part: Psu
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT LOW SPEED DUE TO WATER LEAK FROM OVERHEAD BINS AT REAR OF CABIN.  OPS CHECK IAW 21-10-00.  NO DEFECT NOTED.  FLIGHT REDEPARTED.
